# SDR QXEA2021061500289

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 26,212 hours, 28,234 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 4243
- Condition: Inoperative
- Location: Direct Drive
- Part time: 26,211 hours, 28,232 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB TO RNO WE GOT A DEICE PRESS CAUTION RAN CHECKLIST AND DID NOT RESOLVE ISSUE. DIVERTED. REMOVED FROM SERVICE. INTERROGATED CDS AND FOUND FAULT 4 B LOW PRESSURE. REMOVED AND REPLACED #4 DDV  REF-400 AMM 30-11-16-000-801, 30-11-16-400801 REF AMM 57-23-01-000-801, 57-23-01-400-801 FOR REMOVAL AND RE INSTALLED LEADING EDGE PANEL #613AR CLEARED ALL FAULTS FROM CDS. C/W OPERATIONAL TEST OF THE PNEUMATIC DE-ICING SYSTEM REF. AMM TASK 30-11-00-710-804 INTERROGATED CDS AND FOUND NO FAULTS AT THIS TIME OPS CK. GOOD NO OTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
